0
2013
Impact Factor

Luigi Galgani

Via Saldini 50, 20133 Milano, Italy
University of Milan, Department of Mathematics

Publications:

Carati A., Galgani L., Maiocchi A., Gangemi F., Gangemi R.
Persistence of Regular Motions for Nearly Integrable Hamiltonian Systems in the Thermodynamic Limit
2016, vol. 21, no. 6, pp.  660-664
Abstract
A review is given of the studies aimed at extending to the thermodynamic limit stability results of Nekhoroshev type for nearly integrable Hamiltonian systems. The physical relevance of such an extension, i. e., of proving the persistence of regular (or ordered) motions in that limit, is also discussed. This is made in connection both with the old Fermi–Pasta–Ulam problem, which gave origin to such discussions, and with the optical spectral lines, the existence of which was recently proven to be possible in classical models, just in virtue of such a persistence.
Keywords: perturbation theory, thermodynamic limit, optical properties of matter
Citation: Carati A., Galgani L., Maiocchi A., Gangemi F., Gangemi R.,  Persistence of Regular Motions for Nearly Integrable Hamiltonian Systems in the Thermodynamic Limit, Regular and Chaotic Dynamics, 2016, vol. 21, no. 6, pp. 660-664
DOI:10.1134/S156035471606006X

Back to the list